Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at May 24, 2012, 3:23 AM EDT. It took effect at May 24, 2012, 2:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2012, 3:23 AM EDT (07:23 UTC)
- In effect from
- May 24, 2012, 2:00 PM EDT
- Expired
- May 25, 2012, 6:00 AM EDT
- In force
- 16 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
646
WHUS73 KGRR 240723
MWWGRR
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT THU MAY 24 2012
LMZ846>849-241530-
/O.NEW.KGRR.GL.W.0021.120524T1800Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT THU MAY 24 2012
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY...
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY.
* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 35 KNOT GALES THIS
AFTERNOON.
* WAVES...1 TO 3 FEET BUILDING TO 4 TO 7 FEET IN THE AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.
&&
$$
LMZ844-845-241530-
/O.NEW.KGRR.SC.Y.0042.120524T1800Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
323 AM EDT THU MAY 24 2012
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT FRIDAY...
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT FRIDAY.
* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS IN THE AFTERNOON.
* WAVES...1 TO 3 FEET INCREASING TO 2 TO 4 FEET THIS AFTERNOON NORTH
OF SOUTH HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.
&&
$$5 follow-up statements
912 WHUS73 KGRR 241443 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1043 AM EDT THU MAY 24 2012 LMZ846>849-242245- /O.CON.KGRR.GL.W.0021.120524T1800Z-120525T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1043 AM EDT THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT FRIDAY... * WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 35 KNOT GALES THIS AFTERNOON. * WAVES...1 TO 3 FEET BUILDING TO 4 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844-845-242245- /O.CON.KGRR.SC.Y.0042.120524T1800Z-120525T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1043 AM EDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT FRIDAY... * WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS IN THE AFTERNOON. * WAVES...1 TO 3 FEET INCREASING TO 2 TO 4 FEET THIS AFTERNOON NORTH OF SOUTH HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
577 WHUS73 KGRR 242014 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 414 PM EDT THU MAY 24 2012 LMZ846>849-250415- /O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 414 PM EDT THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES THIS EVENING. * WAVES...2 TO 4 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844-845-250415- /O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 414 PM EDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS THIS EVENING. * WAVES...1 TO 3 FEET INCREASING TO 3 TO 5 FEET THIS EVENING NORTH OF SOUTH HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
589 WHUS73 KGRR 250232 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 PM EDT THU MAY 24 2012 LMZ846>849-251000- /O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 PM EDT THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH GALES TO 35 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844-845-251000- /O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1032 PM EDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET NORTH OF SOUTH HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
388 WHUS73 KGRR 250723 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 AM EDT FRI MAY 25 2012 LMZ846>849-251000- /O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 323 AM EDT FRI MAY 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS...SOUTH GALES TO 35 KNOTS UNTIL 6 AM BEFORE SUBSIDING. * WAVES...4 TO 7 FEET SUBSIDING QUICKLY MID TO LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844-845-251000- /O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 323 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS...SOUTH 15 TO 25 KNOTS UNTIL 6 AM BEFORE SUBSIDING. * WAVES...3 TO 5 FEET NORTH OF SOUTH HAVEN BUT SUBSIDING QUICKLY MID TO LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
710 WHUS73 KGRR 251008 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 608 AM EDT FRI MAY 25 2012 LMZ846>849-251115- /O.EXP.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 608 AM EDT FRI MAY 25 2012 ...GALE WARNING HAS EXPIRED... WINDS HAVE DIMINISHED AND THE GALE WARNING IS NO LONGER IN EFFECT. $$ LMZ844-845-251115- /O.EXP.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 608 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ OSTUNO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 24, 12:00 AM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 24, 12:00 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1200 AM EDT THU MAY 24 2012 .SYNOPSIS... ISSUED AT 358 PM EDT WED MAY 23 2012 INCREASING SOUTHERLY WINDS WILL RESULT IN VERY WARM WEATHER ON THURSDAY BEFORE A WEAK COLD FRONT DELIVERS SLIGHTLY COOLER AIR ON FRIDAY. THE COLD FRONT WILL SETTLE JUST SOUTH OF THE STATE FRIDAY NIGHT... BUT WILL LIFT BACK NORTH AS A WARM FRONT SATURDAY AND SATURDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE UPCOMING HOLIDAY WEEKEND AS A VERY WARM AND HUMID AIR MASS SPREADS IN... BUT A PROLONGED RAIN EVENT IS NOT LIKELY. HEAT INDICES ON SUNDAY AND MONDAY COULD REACH THE MID TO UPPER 90S. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 358 PM EDT WED MAY 23 2012 HAVE WENT A BIT WARMER THAN MOS GUIDANCE ON THURSDAY SINCE THE AIR MASS REMAINS QUITE DRY AND THE LOW LEVEL FLOW IS OUT OF THE SSE WITH NO LAKE MICH TRAJECTORY IN PLAY. PLENTY OF SUNSHINE IN STORE TOO WITH ONLY THIN/HIGH CLOUDS BRUSHING THE REGION. THE TSTM RISK ON THURSDAY NIGHT LOOKS QUITE LOW AS BEST MOISTURE AND LIFT WITH H5 SHORTWAVE STAYS WELL NORTHWEST OF THE AREA. WEAKENING SFC COLD FRONT WILL HAVE ONLY A FEW HUNDRED JOULES OF MU CAPE TO WORK WITH BY THE TIME IT COMES INTO MI AFTER MIDNIGHT. WILL HAVE ONLY LOW CHANCE POPS IN THE NRN AND WRN PORTIONS OF THE CWFA... AND WILL HAVE A DRY FCST SOUTH AND EAST OF GRR FIGURING THAT ANY SCT CONVECTION WILL HAVE DISSIPATED BY THE TIME THE FRONT GETS FARTHER EAST. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 358 PM EDT WED MAY 23 2012 THE MAIN FOCUS OF THE LONG TERM PORTION OF THE FORECAST CONTINUES TO BE THE HEAT AND THREAT FOR STORMS OVER A GOOD PORTION OF THE HOLIDAY WEEKEND. WE WILL BE COOLING OFF JUST A LITTLE AT THE BEGINNING OF THE LONG TERM ON FRI AS A COLD FRONT IS EXPECTED TO SINK SOUTH OF THE AREA. THE AIR BEHIND THE FRONT IS NOT ALL THAT COLD...AND THE FRONT IS ONLY EXPECTED TO DROP JUST SOUTH OF THE STATE. WE SHOULD SEE A DRY PERIOD FOR FRI AS THE FOCUS OF PCPN WILL BE ALONG AND AHEAD OF THE COLD FRONT. THE STALLED OUT FRONT IS EXPECTED TO BECOME MORE ACTIVE AND UNSETTLED THEN BEGINNING FRI NIGHT. THIS OCCURS AS THE UPPER RIDGE IS EXPECTED TO BUILD A BIT IN RESPONSE TO THE TROUGH DIGGING ACROSS THE WRN STATES. WE WILL SEE IMPULSES RIDING ALONG THE FRONT WHICH WILL HELP TO PRODUCE WAVES OF SHOWERS AND STORMS. THE EXACT PLACEMENT OF THIS FRONT FROM FRI NIGHT THROUGH SAT WILL DEPEND MORE ON CONVECTION AND OUTFLOW BOUNDARIES. THIS WILL MAKE TEMP FCSTS QUITE CHALLENGING ALSO. WE SHOULD SEE A GOOD PUSH OF THE FRONT TO THE NORTH LATE SAT NIGHT AND SUN AS THIS IS WHEN THE MODELS AGREE THE RIDGE WILL BUILD THE MOST ACROSS THE AREA. THIS BUILDING OF THE RIDGE SHOULD OVERCOME OUTFLOW BOUNDARIES AND TAKE THE WARM FRONT NORTH OF THE AREA. H850 TEMPS OF 20+ C WILL ALLOW FOR TEMPS TO APPROACH 90 FOR SUN AND MON. WE SHOULD BECOME QUITE CAPPED ON SUN INTO EARLY MON WITH THE WARM TEMPS ALOFT. WE WILL SEE A BIGGER PIECE OF ENERGY EJECT OUT OF THE WRN TROUGH THEN BY LATE MON AND MON NIGHT. THIS WILL HELP TO ERODE THE CAP...AND ALSO PROVIDE A FOCUS FOR CONVECTIVE DEVELOPMENT. THE FRONT SHOULD MOVE THROUGH THEN EARLY TUE...BRINGING THE HEAT AND PCPN CHCS TO AN END. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY) ISSUED AT 1200 AM EDT THU MAY 24 2012 VFR CONDITIONS TO CONTINUE THRU 06Z FRI. MAIN CONCERN WILL BE THE WIND LATER TODAY AS SOUTHERLY WINDS INCREASE TO BETWEEN 15 TO 25 KTS BY 15Z. SCT-BKN CIRRUS ANTICIPATED OVERNIGHT WITH BASES AT/ABOVE 20000FT. FEW-SCT CUMULUS ANTICIPATED BY MIDDAY WITH BASES AROUND 5000FT. && .MARINE... ISSUED AT 358 PM EDT WED MAY 23 2012 SMALL CRAFT ADVISORIES MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT NORTH OF WHITEHALL AS SOUTHERLY FLOW INCREASES AHEAD OF THE APPROACHING COLD FRONT. VISIBILITY RESTRICTIONS DUE TO FOG AND/OR HAZE... AS WELL AS SCT STRONG TSTMS... COULD BECOME POTENTIAL HAZARDS FOR MARINERS THIS HOLIDAY WEEKEND AS A STRONG WARM FRONT IMPACTS THE REGION. && .HYDROLOGY... ISSUED AT 358 PM EDT WED MAY 23 2012 LESS THAN ONE QUARTER INCH OF QPF IS EXPECTED WITH THE DYING COLD FRONT THURSDAY NIGHT. IT IS TOO EARLY TO SAY AT THIS POINT HOW MUCH QPF CAN BE EXPECTED WITH ANY CONVECTION OVER THE WEEKEND. THE HEAVIEST AMOUNTS SHOULD BE WEST OF MI... BUT WITH THE WARM FRONT IN THE AREA SOME AMOUNTS OVER AN INCH ARE CERTAINLY POSSIBLE ESPECIALLY LATE FRIDAY NIGHT INTO SATURDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MEADE SHORT TERM...MEADE LONG TERM...NJJ AVIATION...LAURENS HYDROLOGY...MEADE MARINE...MEADE
Hazardous weather outlook, May 23, 5:32 AM EDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 532 AM EDT WED MAY 23 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 240945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 532 AM EDT WED MAY 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH TUESDAY. SOME OF STORMS COULD FEATURE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN. THE STRONGEST STORMS ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:23 AM EDT | Gale Warning | GRR | 27 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.